# SDR P5CA0000332

- Difficulty date: October 13, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N806FT
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- Aircraft time: 61,450 hours, 16,030 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain Valve
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON 13 OFF DRAIN VALVE ASSY AT BELLY FUSELAGE BS 2160 TO BS 2180.  ALL 13 DRAIN VALVE ASSY REPLACED PER MM 51-41-03.
